# SDR SWIA2024062100507

- Difficulty date: May 7, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CRACKED AT PULLEY BRACKET MOUNT HOLES     (C-CHECK RO 6/19/2024)    REMOVED AND INSTALLED NEW PAX DOOR AFT FORMER. REF. DRWG 601R31702 REV. N, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-00-A01.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.PRESSURE/ LEAK CHECK GOOD.
